# SDR SWAA2020062290911

- Difficulty date: June 6, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 47,887 hours, 28,413 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER 4TH INSPAR RIB ASSY (STAB STA 120.30) 2ND STIFFENER FROM THE L/E IS CRACKED.  REPAIRED SECOND STIFFENER FROM L/E ON RT HORIZ STAB INSPAR RIB AT STAB STA 120.30 IAW SRM 55-10-09-2R-4; PARA 4 AND FIG 202.
